MathSciNet Relay Station
MathSciNet bibliographic data
MR1639966 (99g:65107) 65N30 (65D05)
Bernardi, C.; Girault, V. A local regularization operator for triangular and quadrilateral finite elements. SIAM J. Numer. Anal. 35 (1998), no. 5, 1893–1916 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement